# SDR QXEA200700250

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 12,908 hours, 9,166 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4165 - RECEIVED A RIGHT THRUST REVERSER FAULT STATUS MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 78-30-1.  AIRCRAFT RETURNED TO SERVICE.
